# SDR AALA201805299024

- Difficulty date: May 25, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 59,089 hours, 22,059 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 12ABC, EMERGENCY LIGHT INOPERATIVE.  CONNECTOR 7260VC5 BROKEN AND WIRE TORN.  MAINTENANCE REPAIRED THE CONNECTOR 7260VC5-A IAW ESPM 20-448-21, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
